# SDR AALA201812289012

- Difficulty date: December 24, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 24,644 hours, 2,760 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Epas Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPAS LIGHT NOT FLASHING GREEN AT THE R2 DOOR,  DURING ETOPS INSPECTION OF SLIDES.  REPLACED THE DOOR EPAS BATTERY IAW WC 2906, AND AMM 52-12-20. CHECKED GOOD
